# SDR DL72S971622

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457478
- Condition: Out Of Contour
- Location: Bs 550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN STRINGERS 9R AND 10R AT STA 550 ABOVE THE 7TH WINDOW AFT OF THE R1 DOOR WAS FOUND WITH AN UNEVEN CONTOUR EXTENDING OUTWARD UP TO .25 MAX FROM NORMAL CONTOUR, OVER A 10 BY 10 SIZE AREA.  ACCOMPLISHED PERMANENT REPAIR PER ERA 361950-14.
